Calcul d'un déterminant
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1879)
- Volume: 18, page 518-524
- ISSN: 1764-7908
Access Full Article
topHow to cite
topLemonnier, H.. "Calcul d'un déterminant." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 18 (1879): 518-524. <http://eudml.org/doc/99433>.
@article{Lemonnier1879,
author = {Lemonnier, H.},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {518-524},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Calcul d'un déterminant},
url = {http://eudml.org/doc/99433},
volume = {18},
year = {1879},
}
TY - JOUR
AU - Lemonnier, H.
TI - Calcul d'un déterminant
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1879
PB - Carilian-Goeury et Vor Dalmont
VL - 18
SP - 518
EP - 524
LA - fre
UR - http://eudml.org/doc/99433
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.